MathSciNet Relay Station
MathSciNet bibliographic data
MR200303 13.40 (16.00)
Hamsher, Ross M. Commutative, noetherian rings over which every module has a maximal submodule. Proc. Amer. Math. Soc. 17 1966 1471–1472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement